PDA

View Full Version : Diuretic Effect of AtLarge stims



PhilsterT
07-06-2008, 12:46 AM
I haven't tried either, but am interested. How much of a diuretic effect do people get from either of the stimulants? Caffiene makes me pee pretty bad.

Travis Bell
07-06-2008, 06:20 AM
yeah it does me too. I take 2 Nitor every day and drink about a pot of coffee and have no problems staying properly hydrated. I think if you kept up your water intake you'd be fine but to be terribly honest I'm not too regulated on that. I just drink when I feel like it

motoko013
07-06-2008, 06:27 AM
any stims with caffeine will inhibit your ADH production, and thus lower water reabsorption in the kidneys. that being said, when i took thermocin i didn't really feel like i had to pee much more than regular, but i made sure to be well hydrated throughout the day, drinking water when i could

chris mason
07-06-2008, 10:59 AM
The effect is quite limited and does not require the normal person to consume additional fluids etc.

Chris